RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 4, страницы 92–112 (Mi emj177)  

The Cauchy problem for one-dimensional wave equations with a nonlinear dissipative term

O. Jokhadze

Department of Differential Equations, I. Javakhishvili Tbilisi State University, 2 University St., 0186, Tbilisi, Georgia

Аннотация: The Cauchy problem for one-dimensional wave equations with a nonlinear dissipative term is investigated. Under consideration are the problems of uniqueness and existence of local, global and blow-up solutions. The paper's originality is the coalescence of the two standard methods: a priori estimate of solutions in the class of continuous functions is given by energetic methods; basing on this result a priori estimate in the class of continuously differentiable functions using classical method of characteristics is obtained.

Ключевые слова и фразы: Cauchy problem, a priori estimate, wave equations with a nonlinear dissipative term, local and global solvability, nonexistence of global solutions, blow-up solutions.

Полный текст: PDF файл (476 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 35L71, 35L70
Поступила в редакцию: 01.11.2013
Язык публикации: английский

Образец цитирования: O. Jokhadze, “The Cauchy problem for one-dimensional wave equations with a nonlinear dissipative term”, Eurasian Math. J., 5:4 (2014), 92–112

Цитирование в формате AMSBIB
\RBibitem{Dzh14}
\by O.~Jokhadze
\paper The Cauchy problem for one-dimensional wave equations with a~nonlinear dissipative term
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 4
\pages 92--112
\mathnet{http://mi.mathnet.ru/emj177}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj177
  • http://mi.mathnet.ru/rus/emj/v5/i4/p92

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:96
    Полный текст:31
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019